Can't believe I'm already half way through my first month! And I have to say that things haven't been too bad so far
The dry lips and skin has definitely hit me though! Halloween night really showed me this haha. I went to sleep with my makeup on and without putting any lip balm on and when I woke up... it was bad! My lips were completey dry and flaky but still stained slightly red from the crazy lipstick I'd worn. Just a word of advice, don't whatever you, try to peel a big chunk of dry skin off your lip!! It hurt and there was blood! It took like all of yesterday applying carmex every second to get them back to normal. But it seems that if I just keep on top of it, they're fine. And my skin had gone all cakey and flaky under my makeup. But I suppose it was a nice change to waking up to a super shiny face.
My body is just starting to get slightly dry. A few days ago i was scratching my arm and then when i looked at it it had gone all flaky. And that's that other thing, I'm so itchy! Especially my scalp and I think I'm starting to get dandruff! Must pick up some head and shoulders then haha
So on Halloween I did drink and I lived to tell the tale! Now I know it's not advisable but I'm not planning on doing it often at all, especially when I go up to 70mg. And I didn't feel like it effected me any differently than usual. I had a naggin of vodka (plus sips of various things from friends haha) and didn't feel any drunker than usual. Plus didn't get too bad of a hangover I was drinking water like a mad woman yesterday though! I dressed as a devil and I must say it was a really good night
Also, no sign of an IB yet. It's been really strange but my skin is the best it's been in a while. My mam keeps telling me that it looks better already but I don't think this can be the roaccutane working it's magic already. My skin just sometimes has good phases. Just keeping my fingers crossed that maaybe I'll be lucky and won't get an IB.
Now i don't know if this is strange or not, but my dermatologist isn't making me take any sort of contraceptive pill. In fact, he's making me stop taking dianette which my doctor put me on about 6 months ago for acne (but it did nothing for it). He didn't even ask me if i was sexually active or anything. Which I'm not btw, so I don't need to worry about it but I just thought it was strange. He just made me sign a form saying i understood the risks of getting pregnant. Maybe it's that the rules about contraception are different since I live in Ireland. But anyways, now I have to worry about breaking out from stopping taking the pill! It seems to happen to a lot of people because your hormones are all over the place. I just stopped taking it on wednesday so we'll soon find out!
I think that's all for now, I'll update soon.